# SDR FDEA202511032120

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777F
- Aircraft serial: 40672
- Aircraft time: 24,018 hours, 4,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT COVER MISSING ON LEFT SIDE OF L1  DOOR. DISCOVERED DURING PREFLIGHT.    RELEASED FOR SERVICE PER MEL : 33-51-01.  REINSTALLED COVER ASSY PER AMM 33-51-01-2. NEED TO PERFORM TEST OF LIGHT.  EMERGENCY LIGHTS TESTED SATIS AS PER AMM 33-51-01-710-005. ACFT OK FOR SERVICE.
